HealthA2Z® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))

$12.95

Added to wishlistRemoved from wishlist 0
Add to compare
Category: Tag:


Price: $12.95
(as of Apr 01, 2024 17:11:00 UTC – Details)


500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
It contains NO Aspirin
Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
No gluten added product

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “HealthA2Z® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))”

Your email address will not be published. Required fields are marked *

HealthA2Z® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))
HealthA2Z® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (365 Count (Pack of 1))

$12.95

Easy Click Express
Logo
Compare items
  • Total (0)
Compare
0
Shopping cart